# SDR FDEA201004071096

- Difficulty date: April 7, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 58,650 hours, 12,210 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2890501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - L/E NR 7 SLAT TRACK CUT OUT INBD SIDE FOUND CRACKED.  REPAIRED IAW SRM 57-40-02, FIG 201, REPAIR 7, REV 43.  CLASSIFIED MINOR REPAIR IAW GMM 6-2-100, REV 110.
